Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 3, Pages 562–565 (Mi de4217)  

Short Communications

The Cauchy system for nonlinear problems with two boundary conditions

E. A. Zagustina, R. È. Kalaba

USA

Full text: PDF file (350 kB)

Bibliographic databases:
UDC: 517.927
Received: 25.09.1979

Citation: E. A. Zagustina, R. È. Kalaba, “The Cauchy system for nonlinear problems with two boundary conditions”, Differ. Uravn., 17:3 (1981), 562–565

Citation in format AMSBIB
\Bibitem{ZagKal81}
\by E.~A.~Zagustina, R.~\`E.~Kalaba
\paper The Cauchy system for nonlinear problems with two boundary conditions
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 3
\pages 562--565
\mathnet{http://mi.mathnet.ru/de4217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=610517}
\zmath{https://zbmath.org/?q=an:0476.34015}


Linking options:
  • http://mi.mathnet.ru/eng/de4217
  • http://mi.mathnet.ru/eng/de/v17/i3/p562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022